MAUDE Adverse Event Report: GIVEN IMAGING VIETNAM CO LTD MANOSCAN; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)

GIVEN IMAGING VIETNAM CO LTD MANOSCAN; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Model Number 3890
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the catheter was stuck in patient's nostril.Resistance was felt upon removal of probe.Patient complained of pain.Patient's ent physician was contacted and patient was brought immediately to ent's office.The probe was removed under direct visualization of nasal scope.Customer advised that there was a blood stain inside the catheter.It was caused by a tear of a very small piece of tissue that came out from patient's nostril upon removal of the probe.No bleeding was noted.Patient was stable.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Pma / 510(k).Medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the silicon sleeve had damage at the 40cm mark.A pico-scope test, saline bath test and preliminary atp test found no issues.The catheter successfully calibrated.The peak gain on each sensor was reviewed and all sensor gains were found to be within specification.It was reported that the catheter was difficult to remove from patient.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: g3 correct aware date is jan.3, 2024, instead of jan.5, 2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MANOSCAN
Common Device Name
SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Manufacturer (Section D)
GIVEN IMAGING VIETNAM CO LTD
suite 6a, 6th floor
ho chi minh city
VM 
Manufacturer (Section G)
GIVEN IMAGING VIETNAM CO LTD
suite 6a, 6th floor
ho chi minh city
VM  
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key18552764
Report Number3007662958-2024-00001
Device Sequence Number18074422
Product Code FFX
UDI-Device Identifier04260167482446
UDI-Public04260167482446
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K091070
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3890
Device Catalogue Number3890
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2024
Supplement Date Received by Manufacturer01/24/2024
03/22/2024
01/03/2024
Initial Report FDA Received Date01/22/2024
Supplement Report FDA Received Date02/14/2024
03/22/2024
06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown